# SDR A6WA202208048260

- Difficulty date: August 4, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R35000
- Part serial: NSA
- Condition: Chafed
- Location: Fs621
- Part time: 38,626 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621.00 BULKHEAD FORWARD FACE ABOVE FLOOR - VERTICAL STIFFENER REPAIR ON RIGHT BL35 HAS GOUGING DAMAGE FROM A SCREW. (CIRCLED IN RED) ****AIRCRAFT REMOVED FROM SERVICE **** REPAIRED FS 621 BULKHEAD FORWARD FACE ABOVE FLOOR VERTICAL STIFFENER REPAIR ON R/H BL 35 REF REO 601R-53-61-1285 REV E DATED 2016-10-31
